# SDR ASAA2022082339616

- Difficulty date: August 23, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 23,693 hours, 7,429 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: UNKNOWN
- Condition: Faulty
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCP BLANK ALL DISPLAYS. GROUNDED - YES. CYCLED A/C POWER OPS CKS GOOD.
